Annals of Global Analysis and Geometry

, Volume 10, Issue 3, pp 195–207

On the isotopy of Legendrian knots

  • Jacek Świ\catkowski
Article

DOI: 10.1007/BF00136863

Cite this article as:
Świ\catkowski, J. Ann Glob Anal Geom (1992) 10: 195. doi:10.1007/BF00136863

Abstract

Let γ0 and γ1 be Legendrian knots which are isotopic as usual knots, and which have the same obvious invariants rot and link. It seems to be an open question whether γ0 and γ1 are isotopic as Legendrian knots. In the paper we give a positive answer to this question for the (rather restricted) class of Legendrian knots with nonintersecting fronts.

Key words

Legendrian knotisotopyfront

Copyright information

© Kluwer Academic Publishers 1992

Authors and Affiliations

  • Jacek Świ\catkowski
    • 1
  1. 1.Insitute of MathematicsWroclaw UniversityWroclawPoland